crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 439045

Časopis

Autori: Matijević, Vlasta
Naslov: A note on finite-sheeted covering maps from 2-dimensional compact abelian groups
Izvornik: Topology and its applications (0166-8641) 157 (2010); 2746-2756
Vrsta rada: članak
Ključne riječi: Covering map; 2-dimensional torus; Klein bottle; solenoid; 2-dimensional compact abelian group; weak solenoidal space
Sažetak:
We consider finite-sheeted covering maps from 2-dimensional compact connected abelian groups to Klein bottle weak solenoidal spaces, metric continua which are not groups. We show that whenever a group covers a Klein bottle weak solenoidal space it covers groups as well, moreover it covers the product of two solenoids. The converse is not true, we give an example of group which covers groups with any finite number of sheets, but does not cover any Klein bottle weak solenoidal space.
Projekt / tema: 177-0372791-0886
Izvorni jezik: ENG
Rad je indeksiran u
bazama podataka:
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Matematika
URL cjelovitog teksta:
Časopis izlazi u samo elektroničkom izdanju: NE
Google Scholar: A note on finite-sheeted covering maps from 2-dimensional compact abelian groups
Upisao u CROSBI: vlasta@pmfst.hr (vlasta@pmfst.hr), 2. Sij. 2010. u 10:52 sati



Verzija za printanje   za tiskati


upomoc
foot_4